Browse Title Index

Issue Title
Volume 12 (2005) Wilf Classes of Pairs of Permutations of Length 4 Abstract   PDF
Ian Le
Volume 22, Issue 4 (2015) Wilf-Classification of Mesh Patterns of Short Length Abstract   PDF
Ísak Hilmarsson, Ingibjörg Jónsdóttir, Steinunn Sigurðardóttir, Lína Viðarsdóttir, Henning Ulfarsson
Volume 16, Issue 1 (2009) Wilf-Equivalence on $k$-ary Words, Compositions, and Parking Functions Abstract   PDF
Vít Jelínek, Toufik Mansour
Volume 17 (2010) Winning Positions in Simplicial Nim Abstract   PDF
David Horrocks
Volume 18, Issue 1 (2011) Winning Strong Games through Fast Strategies for Weak Games Abstract   PDF
Asaf Ferber, Dan Hefetz
Volume 11, Issue 2 (2004-6) (The Stanley Festschrift volume) Words Avoiding a Reflexive Acyclic Relation Abstract   PDF
John Dollhopf, Ian Goulden, Curtis Greene
Volume 9, Issue 2 (2002-3) (Permutation Patterns) Words Restricted by Patterns with at Most 2 Distinct Letters Abstract   PDF
Alexander Burstein, Toufik Mansour
Volume 17 (2010) Words with Intervening Neighbours in Infinite Coxeter Groups are Reduced Abstract   PDF
Henrik Eriksson, Kimmo Eriksson
Volume 15 (2008) Words with Simple Burrows-Wheeler Transforms Abstract   PDF
Jamie Simpson, Simon J. Puglisi
Volume 22, Issue 4 (2015) Words with many Palindrome Pair Factors Abstract   PDF
Adam Borchert, Narad Rampersad
Volume 22, Issue 2 (2015) Wreath Product Action on Generalized Boolean Algebras Abstract   PDF
Ashish Mishra, Murali K. Srinivasan
Volume 14 (2007) Wreath Products of Permutation Classes Abstract   PDF
Robert Brignall
Volume 2 (1995) Yet Another Distance Regular Graph Related to a Golay Code Abstract   PDF
Leonard H. Soicher
Volume 17 (2010) Yet Another Hat Game Abstract   PDF
Maura B. Paterson, Douglas R. Stinson
Volume 22, Issue 2 (2015) Young Diagrams and Intersection Numbers for Toric Manifolds associated with Weyl Chambers Abstract   PDF
Hiraku Abe
Volume 6 (1999) Zero Capacity Region of Multidimensional Run Length Constraints Abstract   PDF
Hisashi Ito, Akiko Kato, Zsigmond Nagy, Kenneth Zeger
Volume 25, Issue 1 (2018) Zero Sum Partition of Abelian Groups into Sets of the Same Order and its Applications Abstract   PDF
Sylwia Cichacz
Volume 21, Issue 2 (2014) Zero-Sum Magic Labelings and Null Sets of Regular Graphs Abstract   PDF
Saieed Akbari, Farhad Rahmati, Sanaz Zare
Volume 22, Issue 3 (2015) Zeros of Jones Polynomials of Graphs Abstract   PDF
Fengming Dong, Xian'an Jin
Volume 17 (2010) Zeros of the Jones Polynomial are Dense in the Complex Plane Abstract   PDF
Xian'an Jin, Fuji Zhang, Fengming Dong, Eng Guan Tay
Volume 24, Issue 1 (2017) $\delta$-Connectivity in Random Lifts of Graphs Abstract   PDF
Shashwat Silas
Volume 15 (2008) $(\ell,0)$-Carter Partitions, their Crystal-Theoretic Behavior and Generating Function Abstract   PDF
Chris Berg, Monica Vazirani
Volume 17 (2010) $\lambda$-Factorials of $n$ Abstract   PDF
Yidong Sun, Jujuan Zhuang
Volume 12 (2005) $\omega$-Periodic Graphs Abstract   PDF
Itai Benjamini, Christopher Hoffman
Volume 15 (2008) $\overline{\cal R}(3,4)=17$ Abstract   PDF
Paweł Prałat
3401 - 3425 of 3443 Items << < > >>